Jackson network in a random environment: strong approximation
Elena Bashtova, Elena Lenena
2020, issue 2, Ñ. 144-149
|We consider a Jackson network with regenerative input flows in which every server is subject to a random environment influence generating breakdowns and repairs. They occur in accordance with two independent sequences of i.i.d. random variables. We establish a theorem on the strong approximation of the vector of queue lengths by a reflected Brownian motion in positive orthant.|
Keywords: Jackson network, Strong approximation, Unreliable systems
Download the article (PDF-file)
| J. M. Harrison, “The heavy tra?c approximation for single server queues in series”, J. Appl. Probab., 10:3, (1973), 613–629.|
 W. Whitt, “Heavy tra?c limit theorems for queues: a survey”, In Mathematical Methods in Queueing Theory, 98, (1974), 307–350.
 A. J. Lemoine, “State of the art – networks of queues: a survey of weak convergence results”, Manag. Sci., 24:11, (1978), 1175–1193.
 M. I. Reiman, “Open queueing networks in heavy tra?c”, Mathematics of Operations Re-search, 9:3, (1984), 441–458.
 H. Chen, D. D. Yao, Fundamentals of Queueing Networks, Springer, New York, 2001.
 N. V. Djellab, “On the M |G|1 retrial queue subjected to breakdowns”, RAIRO - Oper. Res., 36, (2002), 299-310.
 D. P. Gaver, “A waiting line with interrupted service, including priorities”, J. R. Stat. Soc. (B), 24:1, (1962), 73–90.
 E. Kalimulina, Analysis of unreliable Jackson-type queueing networks with dynamic routing, SSRN Working Paper, https://ssrn.com/abstract=2881956.
 N. Sherman, J. Kharoufen, M. Abramson, “An M |G|1 retrial queue with unreliable server for streaming multimedia applications”, Prob. Eng. Inf. Sci., 23, (2009), 281–304.
 L. G. Afanasyeva, E. E. Bashtova, “Coupling method for asymptotic analysis of queues with regenerative input and unreliable server”, Queueing Systems, 76, (2014), 125–147.
 J. M. Harrison, M. I. Reiman, “Re?ected Brownian motion on an orthant”, Ann. Probab., 9:2, (1981), 302–308.
 W. L. Smith, “Regenerative stochastic processes”, Proc. Royal Soc. London Ser. A, 232:1188, (1955), 6–31.
 E. Bashtova, A. Shashkin, “Strong Gaussian approximation for cumulative processes with heavy tails”, arXiv: 2007.15481.
 M. Cs?org?o, L. Horv?ath, J. Steinebach, “Invariance principles for renewal processes”, Ann. Probab., 15:4, (1987), 1441–1460.